# SDR F3LA2018082000391

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A319-112
- Aircraft serial: 6845
- Aircraft time: 10,632 hours, 4,395 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN AFT CABIN.   PERFORMED TSM 05-50-00-810-831-19, FOUND APU OVERSERVICED IAW TSM 49-00-81-810-874-A.   DRAINED AND SERVICED. REMOVED, INSPECTED APU BLEED DUCT ELBOW AND LOAD CONTROL VALVE IAW TSM 49-00-81--810-874-A, NO CONTAMINATION NOTED. PERFORMED PRECONDITIONS WITH APU IAW AMM 12-33-21-618-001-A02.  NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.
